# SDR AC2A077541

- Difficulty date: December 26, 2001
- Submitted: January 8, 2002
- Operation: General aviation
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 953 hours
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Arm
- Part number: 222325001028
- Condition: Broken
- Location: Windshied Wiper
- Part time: 953 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER MOUNTING POINT BROKEN. THE MATERIAL THAT THIS PART IS MADE OF IS VERY SUSEPTIBLE TO CORROSION.  CORROSION CAUSED THIS PART TO FAIL.  UPPER ROD END CORRODED VERY EASILY ALSO. REPLACED WITH NEW PART.
